African Journal of
Mathematics and Computer Science Research

  • Abbreviation: Afr. J. Math. Comput. Sci. Res.
  • Language: English
  • ISSN: 2006-9731
  • DOI: 10.5897/AJMCSR
  • Start Year: 2008
  • Published Articles: 246

Full Length Research Paper

Maximizing profit in the poultry farming sector: An application of the robust linear programming technique

Mathias A. Onabid
  • Mathias A. Onabid
  • Department of Mathematics and Computer Sciences, Faculty of Science, P. O. Box 67 Dschang, University of Dschang, West Region, Cameroon.
  • Google Scholar
Therence A. Tchoffo
  • Therence A. Tchoffo
  • Department of Mathematics and Computer Sciences, Faculty of Science, P. O. Box 67 Dschang, University of Dschang, West Region, Cameroon.
  • Google Scholar


  •  Received: 21 June 2018
  •  Accepted: 01 August 2018
  •  Published: 30 September 2018

How to cite this article

APA /
Onabid, M. A., & Tchoffo, T. A. (2018). Maximizing profit in the poultry farming sector: An application of the robust linear programming technique. African Journal of Mathematics and Computer Science Research, 11(6), 87-95.
Chicago /
Mathias A. Onabid and Therence A. Tchoffo  . "Maximizing profit in the poultry farming sector: An application of the robust linear programming technique." African Journal of Mathematics and Computer Science Research 11, no. 6 (2018): 87-95.
MLA /
Mathias A. Onabid and Therence A. Tchoffo  . "Maximizing profit in the poultry farming sector: An application of the robust linear programming technique." African Journal of Mathematics and Computer Science Research 11.6 (2018): 87-95.